Skip to Content

I have had pnedumonia 3X in 4 years. Could Advair be the problem?

Responses (1)

Marvell 11 Nov 2011

Yes, unfortunately Advair could be the cause of the recurrent pneumonia.

Respiratory side effects of salmeterol have occasionally included cough and paradoxical bronchospasm. Additional side effects reported have included upper respiratory tract infections, viral respiratory infections, bronchitis, and pneumonia.

Less commonly respiratory side effects have included chest congestion, chest tightness, dyspnea, immediate bronchospasm, influenza, tracheitis, wheezing, and reports of upper respiratory symptoms of laryngeal spasm, irritation, or swelling such as stridor or choking. Lower respiratory tract infections, including pneumonia, have been reported following the inhaled administration of corticosteroids. There was a higher incidence of pneumonia among patients receiving fluticasone-salmeterol (7%) than among those receiving salmeterol (4%) in a clinical study.

https://www.drugs.com/sfx/advair-hfa-side-effects.html

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions